# SDR QXEA9801525

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

NR 1 CSD WARNING LIGHT ILLUMINATED AFTER TAKEOFF, FOLLOWED BY STRONG ACRID SMELL IN AREA BEHIND FIRST OFFICER'S SEAT.  COMPLIED WITH EMERGENCY CHECK LIST AND RETURNED TO SMF.  MAINTENANCE INSPECTED AREA BEHIND FIRST OFFICER'S SEAT, NO DEFECTS NOTED.  NO ACRID SMELL NOTED.  PLACED NR 1 CSD ON MEL REF 24-1.  LATER THAT DAY IN PDX QX MAINTENANCE RE-INSPECTED, NO DISCREPANCIES NOTED, CONTINUE MEL.
